Discussions that mention duragesic

Pain Management board


Hi All, (beware, this post is quite long) ;)

Well, I have some good news and bad news. First, the good news. I do not need orthopedic surgery for my broken ankle (fractured distal fibula). Thank God for no surgery!!!

The bad news. I'm not sure where to begin with this, so I guess I'll start when the symptoms first appeared. Well, about 2 years ago I started bleeding (bright red blood with "chunks" of tissue mixed in). Sorry if that's too much info. Anyway, the bleeding is like a period and coming from the same area. It's so bad, I have to wear pads at times. I don't bleed all the time, just every couple of months and it lasts roughly a month. I've already had a colonoscopy to rule out anything of that nature and tons of kidney tests to rule out a stone stuck in the ureter.

Remember, I do have massive kidney stones and kidney dysfunction/failure, so I do bleed quite often (daily) when I urinate. This bleeding and chunky stuff is different, though. It comes out even when I'm not urinating. It's not coming from the uretha either, if you get my drift. Along with this bleeding, there is pain in my lower right side in the pelvic area (think appendix/ovary area). This pain has been constant (it has started to intensify the last couple of months) and always in the same place since Sept. of 2007. The bleeding started in August 2006.

I always assumed it was just another stone or kidney related failure symptoms. Or, possible a side effect from some of my pain meds. I did read in the patient leaflet with the Duragesic patches that bleeding was listed as a possible side effect symptom. I'm no longer on Duragesic, though. I take Methadone and Fentora.

The reason I'm so worried is because I do not have any pelvic reproductive organs. I had a hysterectomy, ovaries included, at age 18, now 37. I do, however, have my cervix. My appendix is not there, either, due to it rupturing when I was 12. Could this be cancer?? My lymph nodes in the pelvic/groin area are huge and can be felt very easily. I'm just really hoping this is just some side effect from my pain meds. What do you all think?

I know I need to see a doc about this, but I just don't think I can handle another health crisis on top of what I'm already dealing with. Kidney failure and chronic pain/narcotic pain meds are enough to deal with. Plus, the only kidney I have is also on the right side. Maybe I'm just paranoid and it really is something to do with my pain meds. Please, please, all responses are greatly appreciated!!

Talk to ya later! Shay :angel: